# SDR GTIA2022083036629

- Difficulty date: August 30, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N683NK
- Make and model: Airbus A321-231
- Aircraft serial: 8114
- Aircraft time: 14,050 hours, 6,067 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE NEEDS SERVICING. -SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00. LEAK CHECK GOOD.
